×

zbMATH — the first resource for mathematics

Found 54 Documents (Results 1–54)

100
MathJax
Li, Quan-Lin (ed.) et al., Stochastic models in reliability, network security and system safety. Essays dedicated to Professor Jinhua Cao on the occasion of his 80th birthday. Singapore: Springer (ISBN 978-981-15-0863-9/pbk; 978-981-15-0864-6/ebook). Communications in Computer and Information Science 1102, 410-428 (2019).
MSC:  68Mxx
PDF BibTeX XML Cite
Full Text: DOI
Cybern. Syst. Anal. 54, No. 1, 31-44 (2018); translation from Kibern. Sist. Anal. 2018, No. 1, 35-50 (2018).
MSC:  93A30 90B05
PDF BibTeX XML Cite
Full Text: DOI
Hliněný, Petr (ed.) et al., 6th Czech-Slovak international symposium on combinatorics, graph theory, algorithms and applications, DIMATIA Center, Charles University, Prague, Czech Republic, July 10–16, 2006. Amsterdam: Elsevier. Electronic Notes in Discrete Mathematics 28, 145-152 (2007).
MSC:  90C27 90C59
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
Software